RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 2, Pages 303–306 (Mi mz545)  

Brief Communications

On Sharp Estimates of the Rate of Convergence for Some Systems of Differential Equations

A. I. Zeifman

Vologda State Pedagogical University

DOI: https://doi.org/10.4213/mzm545

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:2, 273–277

Bibliographic databases:

UDC: 517.926
Received: 15.04.2002

Citation: A. I. Zeifman, “On Sharp Estimates of the Rate of Convergence for Some Systems of Differential Equations”, Mat. Zametki, 75:2 (2004), 303–306; Math. Notes, 75:2 (2004), 273–277

Citation in format AMSBIB
\Bibitem{Zei04}
\by A.~I.~Zeifman
\paper On Sharp Estimates of the Rate of Convergence for Some Systems of Differential Equations
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 2
\pages 303--306
\mathnet{http://mi.mathnet.ru/mz545}
\crossref{https://doi.org/10.4213/mzm545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054562}
\zmath{https://zbmath.org/?q=an:1119.34328}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 2
\pages 273--277
\crossref{https://doi.org/10.1023/B:MATN.0000015044.26521.f7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220006100029}


Linking options:
  • http://mi.mathnet.ru/eng/mz545
  • https://doi.org/10.4213/mzm545
  • http://mi.mathnet.ru/eng/mz/v75/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:220
    Full text:102
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020